REAL

On the intersection of monotonicity preserving linear extensions

Szigeti, Jenő (1990) On the intersection of monotonicity preserving linear extensions. ACTA MATHEMATICA HUNGARICA, 55 (1-2). pp. 161-163. ISSN 0236-5294

[img] Text
1306814.pdf
Restricted to Registered users only

Download (271Kb) | Request a copy
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: MTMT SWORD
Date Deposited: 30 Jul 2014 08:58
Last Modified: 30 Jul 2014 08:58
URI: http://real.mtak.hu/id/eprint/13993

Actions (login required)

View Item View Item